# SDR 03FDEA01590

- Difficulty date: September 19, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Hinge
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXTENDED TAILCONE LT HINGE UPPER ATTACHED FITTING MOUNTED AT FWD FACE OF AFT BULKHEAD STA Y2164 (AFT ACCESSORY COMPT) FOUND WITH 02 EA HAIR LINE CRACKS AS MARKED.  FWD EXT TAILCONE LT HINGE UPPER ATTACHED CRACKED FITTING WHICH   MOUNTED AT FWD FACE OF AFT BULKHEAD STA Y2164 (AFT ACCESSORY COMPT) REMOVED AND REPLACED WITH NEW FITTING AS PER SRM 51-33-01 VOL2 & SRM 51-35-01 VOL2 IAW EA 1-5310-73319. NEW FITTING FABRICATED AS PER DWG AJC7346 IAW EA 1-5310-73319 WITH TITLE FUSELAGE - MAIN FRAME - TAILCONE HINGE SUPPORT FABRICATION.
